American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. Bourdaud and Massimo Lanza de Cristoforis. Functional Calculus in Hölder-Zygmund Spaces. Trans. Amer. Math. Soc. 354 (2002) 4109-4129. MR 1926867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Paul MacManus and Carlos Pérez. Trudinger inequalities without derivatives. Trans. Amer. Math. Soc. 354 (2002) 1997-2012. MR 1881027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yuri Brudnyi and Pavel Shvartsman. Whitney's extension problem for multivariate $C^{1,\omega}$-functions. Trans. Amer. Math. Soc. 353 (2001) 2487-2512. MR 1814079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Rong-Qing Jia. Characterization of Smoothness of Multivariate Refinable Functions in Sobolev Spaces. Trans. Amer. Math. Soc. 351 (1999) 4089-4112. MR 1473444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrea Cianchi. Hardy inequalities in Orlicz spaces. Trans. Amer. Math. Soc. 351 (1999) 2459-2478. MR 1433113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Yuri Brudnyi and Pavel Shvartsman. The trace of jet space $J^k\Lambda^\omega$ to an arbitrary closed subset of $\mathbb{R}^n$. Trans. Amer. Math. Soc. 350 (1998) 1519-1553. MR 1407483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ha Huy Bang. Functions with bounded spectrum . Trans. Amer. Math. Soc. 347 (1995) 1067-1080. MR 1283539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Wei Wang. A discrete transform and Triebel-Lizorkin spaces on the bidisc . Trans. Amer. Math. Soc. 347 (1995) 1351-1364. MR 1254857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Alf Jonsson. Besov spaces on closed subsets of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 341 (1994) 355-370. MR 1132434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Y.-S. Han and Steve Hofmann. ${\rm T}1$ theorems for Besov and Triebel-Lizorkin spaces . Trans. Amer. Math. Soc. 337 (1993) 839-853. MR 1097168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ronald A. DeVore and Robert C. Sharpley. Besov spaces on domains in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 335 (1993) 843-864. MR 1152321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Giovanni Maria Troianiello. Estimates of the Caccioppoli-Schauder type in weighted function spaces . Trans. Amer. Math. Soc. 334 (1992) 551-573. MR 1049865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Eduardo Gatto and Richard L. Wheeden. Sobolev inequalities for products of powers . Trans. Amer. Math. Soc. 314 (1989) 727-743. MR 967312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andreas Seeger. Some inequalities for singular convolution operators in $L\sp p$-spaces . Trans. Amer. Math. Soc. 308 (1988) 259-272. MR 955772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ronald A. DeVore and Vasil A. Popov. Interpolation of Besov spaces . Trans. Amer. Math. Soc. 305 (1988) 397-414. MR 920166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Martin Schechter. Weighted norm estimates for Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 669-687. MR 911089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] F. Kappel and K. Kunisch. Invariance results for delay and Volterra equations in fractional order Sobolev spaces . Trans. Amer. Math. Soc. 304 (1987) 1-51. MR 906804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] José R. Dorronsoro. On the differentiability of Lipschitz-Besov functions . Trans. Amer. Math. Soc. 303 (1987) 229-240. MR 896019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Michael Renardy. Dense imbedding of test functions in certain function spaces . Trans. Amer. Math. Soc. 298 (1986) 241-243. MR 857442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] José R. Dorronsoro. Poisson integrals of regular functions . Trans. Amer. Math. Soc. 297 (1986) 669-685. MR 854092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] David R. Adams. Weighted nonlinear potential theory . Trans. Amer. Math. Soc. 297 (1986) 73-94. MR 849468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Angel E. Gatto, Cristian E. Gutiérrez and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ spaces . Trans. Amer. Math. Soc. 289 (1985) 575-589. MR 784004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Takafumi Murai. Singular integral operators of Calder\'on type and related operators on the energy spaces . Trans. Amer. Math. Soc. 288 (1985) 161-178. MR 773054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] H. Dappa and W. Trebels. On hypersingular integrals and anisotropic Bessel potential spaces . Trans. Amer. Math. Soc. 286 (1984) 419-429. MR 756046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia